Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Newly hiv+ but lacking energy all the time.
Apr 16, 1998

Hi,

I was diagnoised +ve in December 1997 and have been +ve for a maxiam of 12 months before that. Since feb tiereness that i have had before has got so bad I'm sleeping for 12-18 hours a day or have no energy. My t cells have gone from 290 to 390 and viral load decreased from 125000 to 50,000 with out treatment but I have probles with my legs, gum infections and candia alot.

The question : Is this common to get problems so quickly after infection? And will treatment sort these out?

Any help advice welcome.

Cheers

Gavin

Response from Mr. Molaghan

Hello Gavin

Sorry to hear that you're feeling so badly. You mentioned that you've been HIV positive for a maximum of twelve months. Have you tested negative for HIV in the past? Although it is unusual to have "problems" this early in HIV infection, some people are genetically predisposed to more rapid disease progression. I would seriously question the timeline of your infection, although it is irrelevant to any treatment decisions. Even though your viral load decreased a bit, it might be wise to consider treatment. Recurrent candida and gum infections are definitely signs of a struggling immune system. Many people feel much better after initiating treatment. Give it a shot! Keep us informed about your progress. Good luck


Previous
a tall dude
Next
Do some PIs increase fatigue?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement